Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

The unitary $\mathbb I$-spherical dual for split $p$-adic groups of type $F_4$


Author: Dan Ciubotaru
Journal: Represent. Theory 9 (2005), 94-137
MSC (2000): Primary 22E50
DOI: https://doi.org/10.1090/S1088-4165-05-00206-2
Published electronically: February 1, 2005
MathSciNet review: 2123126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the determination of the Iwahori-spherical unitary dual for $p$-adic groups can be reduced to the classification of unitary representations with real infinitesimal character for the associated Hecke algebras. In this setting, I determine the Iwahori-spherical unitary dual for split groups of type $F_4$.


References [Enhancements On Off] (What's this?)

  • [A] D. Alvis Induce/Restrict matrices for exceptional Weyl groups, preprint.
  • [B1] D. Barbasch Spherical dual for p-adic groups, Progress in Mathematics, vol. 158, 1998, Birkhäuser Boston, pp. 1-19. MR 1486132 (98k:22068)
  • [B2] -Unitary spherical spectrum for split classical groups (to appear).
  • [B3] -Unipotent representations for real reductive groups, Proceedings of ICM, Kyoto 1990, Springer-Verlag, The Mathematical Society of Japan, 1990, pp. 769-777. MR 1159263 (93m:22012)
  • [BM1] D. Barbasch, A. Moy A unitarity criterion for p-adic groups, Invent. Math. 98, 1989, pp. 19-38. MR 1010153 (90m:22038)
  • [BM2] -Reduction to real infinitesimal character in affine Hecke algebras, J. Amer. Math. Soc. 6(3), 1993, pp. 611-635. MR 1186959 (93k:22015)
  • [BM3] -Unitary spherical spectrum for p-adic classical groups, Acta Appl. Math. 44, 1996, pp. 3-37. MR 1407038 (98k:22067)
  • [BW] A. Borel, N. Wallach Continuous cohomology, discrete subgroups and representations of reductive groups, volume 94 of Annals of Mathematics Studies, Princeton University Press, Princeton, 1980. MR 0554917 (83c:22018)
  • [Ca] R. Carter Finite groups of Lie type, Wiley-Interscience, New York, 1985. MR 0794307 (87d:20060)
  • [K] T. Kondo The characters of the Weyl group of type $F_4$, J. Fac. Sci. Univ. Tokyo, 11, 1965, pp. 145-153. MR 0185018 (32 #2488)
  • [KZ] A. Knapp, G. Zuckerman Classification theorems for representations of semisimple Lie groups, in Non-commutative harmonic analysis (Actes Colloq., Marseille-Luminy, 1976), Lecture Notes in Math., Vol. 587, Springer, 1977, pp. 138-159. MR 476923 (57 #16474)
  • [Kn] A. Knapp Representation theory of semisimple groups: an overview based on examples, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, 1986. MR 0855239 (87j:22022)
  • [KL] D. Kazhdan, G. Lusztig Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87, 1987, pp. 153-215. MR 0862716 (88d:11121)
  • [L1] G. Lusztig Affine Hecke algebras and their graded version, Jour. AMS 2, 1989, pp. 599-635. MR 0991016 (90e:16049)
  • [L2] -Intersection cohomology complexes on a reductive group, Invent. Math. 75, 1984, pp. 205-272. MR 0732546 (86d:20050)
  • [L3] -Cuspidal local systems and graded algebras I, Publ. Math. IHES 67, 1988, pp. 145-202. MR 0972345 (90e:22029)
  • [L4] -Cuspidal local systems and graded algebras II, Representations of groups (Banff, AB, 1994), Amer. Math. Soc., Providence, 1995, pp. 217-275. MR 1357201 (96m:22038)
  • [L5] -Characters of reductive groups over finite fields, Annals of Math. Studies, vol. 107, Princeton University Press. MR 0742472 (86j:20038)
  • [M] G. Muic The unitary dual of $p$-adic $G_2$, Duke Math. J., 90(3), 1997, pp. 465-493. MR 1480543 (98k:22073)
  • [T] M. Tadic Classification of unitary representations in irreducible representations of the general linear group (nonarchimedean case), Ann. Scient. Ec. Norm. Sup. 19 (1986), pp. 335-382. MR 0870688 (88b:22021)
  • [V1] D. A. Vogan Jr. The unitary dual of $G_2$, Invent. Math. 116, 1994, no. 1-3, pp. 677-791. MR 1253210 (95b:22037)
  • [V2] -Computing the unitary dual, notes at atlas.math.umd.edu/papers

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50


Additional Information

Dan Ciubotaru
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853
Address at time of publication: Massachusetts Institute of Technology, Department of Mathematics, Room 2-180, Cambridge, Massachusetts 02139
Email: ciubo@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-05-00206-2
Received by editor(s): August 21, 2003
Received by editor(s) in revised form: September 21, 2004
Published electronically: February 1, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society